# SDR SWAA2025032600043

- Difficulty date: February 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(147-91) R1 DOOR CREASE BEAM SUPPORT ANGLE HAS CORROSION AT STA 332.1-10' TOP SIDE (MARKED)<[01] REMOVED DAMAGE IAW SRM 53-10-15-1A-2 STEP: 4.C 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] APPLIED CIC TO NEW ATTACH ANGLE IAW SRM 51-00-07-0G-0;[02] C/W;[03] VERIFIED STEP 1 AUDIT CW
